Certain theorems on n-dimensional operational calculus

R. S. Dahiya

Compositio Mathematica (1967)

  • Volume: 18, Issue: 1-2, page 17-24
  • ISSN: 0010-437X

How to cite


Dahiya, R. S.. "Certain theorems on n-dimensional operational calculus." Compositio Mathematica 18.1-2 (1967): 17-24. <http://eudml.org/doc/88935>.

author = {Dahiya, R. S.},
journal = {Compositio Mathematica},
keywords = {integral equations, integral transforms},
language = {eng},
number = {1-2},
pages = {17-24},
publisher = {P. Noordhoff N. V., Groningen},
title = {Certain theorems on n-dimensional operational calculus},
url = {http://eudml.org/doc/88935},
volume = {18},
year = {1967},

AU - Dahiya, R. S.
TI - Certain theorems on n-dimensional operational calculus
JO - Compositio Mathematica
PY - 1967
PB - P. Noordhoff N. V., Groningen
VL - 18
IS - 1-2
SP - 17
EP - 24
LA - eng
KW - integral equations, integral transforms
UR - http://eudml.org/doc/88935
ER -


  1. Erdélyi, A. and others [1] Tables of Integrals Transforms, Vol. 1, Bateman-Project. 
  2. Voelker & Doetsch [2] Die Zweidimensionale Laplace-Transformation.&gt; Zbl0040.05902
  3. Mclachlan, N.W., Humbert, P. et Poli, L. [8] (1950) Memorial des sciences. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.